Alert archive / Missouri / River Flood Warnings in 2008

River Flood Warning 9, NWS Quad Cities, IA

February 17, 2008Clark County, Missouri

NWS Quad Cities, IA issued this river flood warning at Feb 17, 2008, 9:39 AM CST for Clark County, Missouri. It took effect at Feb 17, 2008, 10:39 AM CST. It was in force for 33 hr.

The area

The counties it named.

The facts

Issued
Feb 17, 2008, 9:39 AM CST (15:39 UTC)
In effect from
Feb 17, 2008, 10:39 AM CST
Expired
Feb 18, 2008, 7:44 PM CST
In force
33 hr
Issued by
NWS Quad Cities, IA
Flood severity
Minor

County Clark County, MO

The radar

The Quad Cities radar (KDVN), 165 km from the middle of the area, began a volume at 15:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Fox River (IA/MO) at Wayland (WYLM7). The gauge peaked at 17.42 ft at Feb 17, 2008, 2:00 PM CST.

actionminormoderate5101502/1702/1802/1902/20
Action stage
14 ft
Minor stage
15 ft
Moderate stage
18 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05495000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KDVN 171539
FLWDVN
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
939 AM CST SUN FEB 17 2008

...THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN MISSOURI...ILLINOIS...

  FOX RIVER AT WAYLAND AFFECTING CLARK COUNTY
  LA MOINE RIVER AT COLMAR AFFECTING HANCOCK AND MCDONOUGH COUNTIES

.RECENT HEAVY RAINFALL OF 1 TO 1.5 INCHES...COMBINED WITH ADDITIONAL 
MODERATE TO HEAVY RAIN TODAY IS CAUSING SIGNIFICANT RISES ON 
AREA RIVERS. PORTIONS OF THE LA MOINE AND FOX RIVERS ARE EXPECTED TO
EXCEED FLOOD STAGE. 

SAFETY MESSAGE...ADDITIONAL INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/QUADCITIES.

MOC045-180339-
/O.NEW.KDVN.FL.W.0009.080217T1639Z-080219T1248Z/
/WYLM7.1.ER.080217T1639Z.080218T0600Z.080219T0048Z.NO/
939 AM CST SUN FEB 17 2008

...FLOOD WARNING IN EFFECT UNTIL TUESDAY MORNING...

THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A
* FLOOD WARNING FOR
  THE FOX RIVER AT WAYLAND.
* UNTIL TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:30 AM SUNDAY THE STAGE WAS 12.6 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE 
  TO RISE TO NEAR 16.5 FEET BY LATE THIS EVENING. 
* IMPACT...AT 15.0 FEET...WATER AFFECTS AGRICULTURAL LAND ON THE SOUTH 
  BANK.

$$

ILC067-109-180339-
/O.NEW.KDVN.FL.W.0010.080217T2135Z-080220T0300Z/
/CLMI2.1.ER.080217T2135Z.080218T1200Z.080219T1500Z.UU/
939 AM CST SUN FEB 17 2008

...FLOOD WARNING IN EFFECT FROM THIS AFTERNOON TO TUESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A
* FLOOD WARNING FOR
  THE LA MOINE RIVER AT COLMAR.
* FROM THIS AFTERNOON TO TUESDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  8:45 AM SUNDAY THE STAGE WAS 17.6 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND CONTINUE
  TO RISE TO NEAR 21.6 FEET BY TOMORROW MORNING. 
* IMPACT...AT 20.0 FEET...WATER AFFECTS THE LOWEST PORTIONS OF LAMBERT 
  ROAD AND AFFECTS LAMAR ROAD APPROXIMATELY 100 FEET NORTH OF THE 
  INTERSECTION WITH COUNTY ROAD 26.

$$

&& 


IN TABLE FORMAT...OBSERVATIONS AND OFFICIAL NWS FORECASTS...IN FEET.


                              OBSERVED        MON   TUE   WED
LOCATION                 FS   STG DAY TIME  02/18 02/19 02/20
                                             6 AM  6 AM  6 AM
FOX RIVER--MO
 WAYLAND               15.0  12.6 SUN 08 AM  16.7  12.9   8.4  
LA MOINE RIVER
 COLMAR                20.0  17.6 SUN 09 AM  21.6  20.3  16.9
4 follow-up statements
000 
WGUS83 KDVN 180206
FLSDVN
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
806 PM CST SUN FEB 17 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI...
ILLINOIS...

  FOX RIVER AT WAYLAND AFFECTING CLARK COUNTY
  ROCK RIVER AT MOLINE AFFECTING HENRY AND ROCK ISLAND COUNTIES
  LA MOINE RIVER AT COLMAR AFFECTING HANCOCK AND MCDONOUGH COUNTIES

.RECENT HEAVY RAINFALL...SNOW MELT...AND ICE ACTION HAVE CAUSED 
SEVERAL AREA RIVERS TO RISE ABOVE FLOOD STAGE.

SAFETY MESSAGE...ADDITIONAL INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/QUADCITIES.

MOC045-181406-
/O.EXT.KDVN.FL.W.0009.000000T0000Z-080219T0808Z/
/WYLM7.1.ER.000000T0000Z.080218T0130Z.080218T2008Z.NO/
806 PM CST SUN FEB 17 2008

...FLOOD WARNING NOW IN EFFECT UNTIL LATE MONDAY NIGHT...

THE FLOOD WARNING CONTINUES FOR
  THE FOX RIVER AT WAYLAND.
* UNTIL LATE MONDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:30 PM SUNDAY THE STAGE WAS 17.1 FEET. 
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TOMORROW EARLY AFTERNOON.
* IMPACT...AT 15.0 FEET...WATER AFFECTS AGRICULTURAL LAND ON THE SOUTH 
  BANK.

$$

ILC073-161-181405-
/O.EXT.KDVN.FL.W.0011.080218T0203Z-080223T0000Z/
/MLII2.1.ER.080218T0142Z.080220T0000Z.080222T1200Z.NO/
806 PM CST SUN FEB 17 2008

...FLOOD WARNING NOW IN EFFECT FROM THIS EVENING TO FRIDAY EVENING...

THE FLOOD WARNING CONTINUES FOR
  THE ROCK RIVER AT MOLINE.
* FROM THIS EVENING TO FRIDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  7:30 PM SUNDAY THE STAGE WAS 12.0 FEET. 
* MINOR FLOODING IS FORECAST.
* RECENT ACTIVITY...THE RIVER ROSE TO FLOOD STAGE EARLY THIS EVENING.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...RISE TO NEAR 12.9 FEET BY TUESDAY EVENING. 
* IMPACT...AT 13.0 FEET...WATER AFFECTS HOMES ON SOUTH SHORE DRIVE IN 
  MOLINE AND CUTS OFF ACCESS TO HOMES EAST OF THE I-74 BRIDGE. WATER 
  AFFECTS VANDRUFFS ISLAND IN ROCK ISLAND AND 7TH STREET IN COAL 
  VALLEY.

$$

ILC067-109-181405-
/O.EXT.KDVN.FL.W.0010.000000T0000Z-080219T1807Z/
/CLMI2.1.ER.000000T0000Z.080218T0600Z.080219T0607Z.UU/
806 PM CST SUN FEB 17 2008

...FLOOD WARNING NOW IN EFFECT UNTIL TUESDAY AFTERNOON...

THE FLOOD WARNING CONTINUES FOR
  THE LA MOINE RIVER AT COLMAR.
* UNTIL TUESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:45 PM SUNDAY THE STAGE WAS 21.6 FEET. 
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 21.9 FEET BY AFTER 
  MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY 
  TUESDAY MORNING.
* IMPACT...AT 20.0 FEET...WATER AFFECTS THE LOWEST PORTIONS OF LAMBERT 
  ROAD AND AFFECTS LAMAR ROAD APPROXIMATELY 100 FEET NORTH OF THE 
  INTERSECTION WITH COUNTY ROAD 26.

$$

&& 


IN TABLE FORMAT...OBSERVATIONS AND OFFICIAL NWS FORECASTS...IN FEET.


                              OBSERVED        TUE   WED   THU
LOCATION                 FS   STG DAY TIME  02/19 02/20 02/21
                                             6 AM  6 AM  6 AM
FOX RIVER--MO
 WAYLAND               15.0  17.1 SUN 07 PM  12.0   8.6   6.1  
ROCK RIVER
 MOLINE                12.0  12.0 SUN 07 PM  12.9  12.9  12.5  
LA MOINE RIVER
 COLMAR                20.0  21.6 SUN 08 PM  19.3  15.8  12.4
000 
WGUS83 KDVN 181044
FLSDVN
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
444 AM CST MON FEB 18 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ILLINOIS...

  ROCK RIVER NEAR JOSLIN AFFECTING HENRY...ROCK ISLAND AND WHITESIDE 
  COUNTIES
  LA MOINE RIVER AT COLMAR AFFECTING HANCOCK AND MCDONOUGH COUNTIES

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI...
ILLINOIS...

  FOX RIVER AT WAYLAND AFFECTING CLARK COUNTY
  ROCK RIVER AT MOLINE AFFECTING HENRY AND ROCK ISLAND COUNTIES

.RECENT HEAVY RAINFALL...SNOW MELT...AND ICE ACTION HAVE CAUSED 
SIGNIFICANT RISES ON SEVERAL AREA RIVERS.

SAFETY MESSAGE...ADDITIONAL INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/QUADCITIES.

MOC045-182244-
/O.CON.KDVN.FL.W.0009.000000T0000Z-080219T0808Z/
/WYLM7.1.ER.000000T0000Z.080218T0130Z.080218T2008Z.NO/
444 AM CST MON FEB 18 2008

...FLOOD WARNING REMAINS IN EFFECT UNTIL LATE TONIGHT...

THE FLOOD WARNING CONTINUES FOR
  THE FOX RIVER AT WAYLAND.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  3:30 AM MONDAY THE STAGE WAS 16.5 FEET. 
* MINOR FLOODING IS OCCURRING.
* RECENT ACTIVITY...THE RIVER CRESTED AT 8.97 FEET SUNDAY EVENING.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE THIS AFTERNOON.
* IMPACT...AT 15.0 FEET...WATER AFFECTS AGRICULTURAL LAND ON THE SOUTH 
  BANK.

$$

ILC073-161-195-182244-
/O.EXT.KDVN.FL.W.0012.080219T0231Z-080222T0600Z/
/JOSI2.1.ER.080219T0231Z.080220T0000Z.080221T1800Z.UU/
444 AM CST MON FEB 18 2008

...FLOOD WARNING NOW IN EFFECT FROM THIS EVENING TO LATE THURSDAY 
NIGHT...

THE FLOOD WARNING CONTINUES FOR
  THE ROCK RIVER NEAR JOSLIN.
* FROM THIS EVENING TO LATE THURSDAY NIGHT...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  3:30 AM MONDAY THE STAGE WAS 11.1 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO 
  RISE TO NEAR 12.8 FEET BY TOMORROW EVENING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY THURSDAY EARLY AFTERNOON.
* IMPACT...AT 12.5 FEET...WATER AFFECTS SOME SUMMER COTTAGES ALONG THE 
  RIVER.

$$

ILC073-161-182244-
/O.CON.KDVN.FL.W.0011.000000T0000Z-080223T0000Z/
/MLII2.1.ER.000000T0000Z.080220T0000Z.080222T1200Z.NO/
444 AM CST MON FEB 18 2008

...FLOOD WARNING REMAINS IN EFFECT UNTIL FRIDAY EVENING...

THE FLOOD WARNING CONTINUES FOR
  THE ROCK RIVER AT MOLINE.
* UNTIL FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  3:30 AM MONDAY THE STAGE WAS 12.3 FEET. 
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 12.9 FEET BY 
  TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY 
  MORNING.
* IMPACT...AT 13.0 FEET...WATER AFFECTS HOMES ON SOUTH SHORE DRIVE IN 
  MOLINE AND CUTS OFF ACCESS TO HOMES EAST OF THE I-74 BRIDGE. WATER 
  AFFECTS VANDRUFF/S/S ISLAND IN ROCK ISLAND AND 7TH STREET IN COAL 
  VALLEY.

$$

ILC067-109-182244-
/O.EXT.KDVN.FL.W.0010.000000T0000Z-080219T1346Z/
/CLMI2.1.ER.000000T0000Z.080218T0630Z.080219T0146Z.UU/
444 AM CST MON FEB 18 2008

...FLOOD WARNING NOW IN EFFECT UNTIL TUESDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE LA MOINE RIVER AT COLMAR.
* UNTIL TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  3:45 AM MONDAY THE STAGE WAS 21.3 FEET. 
* MINOR FLOODING IS OCCURRING.
* RECENT ACTIVITY...THE RIVER CRESTED AT 21.67 FEET SUNDAY EVENING.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THIS EVENING.
* IMPACT...AT 20.0 FEET...WATER AFFECTS THE LOWEST PORTIONS OF LAMBERT 
  ROAD AND AFFECTS LAMAR ROAD APPROXIMATELY 100 FEET NORTH OF THE 
  INTERSECTION WITH COUNTY ROAD 26.

$$

&& 


IN TABLE FORMAT...OBSERVATIONS AND OFFICIAL NWS FORECASTS...IN FEET.


                              OBSERVED        TUE   WED   THU
LOCATION                 FS   STG DAY TIME  02/19 02/20 02/21
                                             6 AM  6 AM  6 AM
FOX RIVER--MO
 WAYLAND               15.0  16.5 MON 03 AM  12.0   8.6   6.1  
ROCK RIVER
 JOSLIN                12.0  11.1 MON 03 AM  12.6  12.7  12.1  
 MOLINE                12.0  12.3 MON 03 AM  12.9  12.9  12.5  
LA MOINE RIVER
 COLMAR                20.0  21.3 MON 04 AM  19.1  16.0  11.7
000 
WGUS83 KDVN 181707
FLSDVN
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1107 AM CST MON FEB 18 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI...
ILLINOIS...

  FOX RIVER AT WAYLAND AFFECTING CLARK COUNTY
  ROCK RIVER NEAR JOSLIN AFFECTING HENRY...ROCK ISLAND AND WHITESIDE 
  COUNTIES
  ROCK RIVER AT MOLINE AFFECTING HENRY AND ROCK ISLAND COUNTIES
  LA MOINE RIVER AT COLMAR AFFECTING HANCOCK AND MCDONOUGH COUNTIES

.RECENT HEAVY RAINFALL...SNOW MELT...AND ICE ACTION HAVE CAUSED 
SIGNIFICANT RISES ON SEVERAL AREA RIVERS.

SAFETY MESSAGE...ADDITIONAL INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/QUADCITIES.

MOC045-190507-
/O.EXT.KDVN.FL.W.0009.000000T0000Z-080219T0654Z/
/WYLM7.1.ER.000000T0000Z.080218T0130Z.080218T1854Z.NO/
1107 AM CST MON FEB 18 2008

...FLOOD WARNING NOW IN EFFECT UNTIL LATE TONIGHT...

THE FLOOD WARNING CONTINUES FOR
  THE FOX RIVER AT WAYLAND.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:30 AM MONDAY THE STAGE WAS 15.4 FEET. 
* MINOR FLOODING IS OCCURRING.
* RECENT ACTIVITY...THE RIVER CRESTED AT 17.46 FEET LATE SUNDAY AFTERNOON.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  LATE THIS AFTERNOON.
* IMPACT...AT 15.0 FEET...WATER AFFECTS AGRICULTURAL LAND ON THE SOUTH 
  BANK.

$$

ILC073-161-195-190507-
/O.EXT.KDVN.FL.W.0012.080219T0247Z-080224T0000Z/
/JOSI2.1.ER.080219T0247Z.080220T0600Z.080223T1200Z.UU/
1107 AM CST MON FEB 18 2008

...FLOOD WARNING NOW IN EFFECT FROM THIS EVENING TO SATURDAY 
EVENING...

THE FLOOD WARNING CONTINUES FOR
  THE ROCK RIVER NEAR JOSLIN.
* FROM THIS EVENING TO SATURDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 10:30 AM MONDAY THE STAGE WAS 11.3 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY THIS EVENING 
  AND CONTINUE TO RISE TO NEAR 13.0 FEET BY EARLY WEDNESDAY MORNING. THE RIVER IS 
  THEN FORECAST TO FALL BELOW FLOOD STAGE BY NEXT SATURDAY MORNING.
* IMPACT...AT 13.0 FEET...FLOODING OF UNPROTECTED AGRICULTURAL LAND 
  OCCURS. WATER ALSO AFFECTS LUNDEEN/S LANDING CAMPGROUND.

$$

ILC073-161-190507-
/O.EXT.KDVN.FL.W.0011.000000T0000Z-080224T0000Z/
/MLII2.1.ER.000000T0000Z.080220T0000Z.080223T1200Z.NO/
1107 AM CST MON FEB 18 2008

...FLOOD WARNING NOW IN EFFECT UNTIL SATURDAY EVENING...

THE FLOOD WARNING CONTINUES FOR
  THE ROCK RIVER AT MOLINE.
* UNTIL SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:30 AM MONDAY THE STAGE WAS 12.4 FEET. 
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO CONTINUE RISING TO NEAR 13.0 FEET BY 
  TOMORROW EVENING. THE RIVER WILL THEN FALL BELOW FLOOD STAGE NEXT SATURDAY 
  MORNING.
* IMPACT...AT 13.0 FEET...WATER AFFECTS HOMES ON SOUTH SHORE DRIVE IN 
  MOLINE AND CUTS OFF ACCESS TO HOMES EAST OF THE I-74 BRIDGE. WATER 
  AFFECTS VANDRUFF/S/S ISLAND IN ROCK ISLAND AND 7TH STREET IN COAL 
  VALLEY.

$$

ILC067-109-190506-
/O.EXT.KDVN.FL.W.0010.000000T0000Z-080219T1900Z/
/CLMI2.1.ER.000000T0000Z.080218T0630Z.080219T0700Z.UU/
1107 AM CST MON FEB 18 2008

...FLOOD WARNING NOW IN EFFECT UNTIL TUESDAY AFTERNOON...

THE FLOOD WARNING CONTINUES FOR
  THE LA MOINE RIVER AT COLMAR.
* UNTIL TUESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:45 AM MONDAY THE STAGE WAS 21.1 FEET. 
* MINOR FLOODING IS OCCURRING.
* RECENT ACTIVITY...THE RIVER PRELIMINARY CRESTED AT 21.71 FEET SUNDAY EVENING.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  AFTER MIDNIGHT TOMORROW.
* IMPACT...AT 20.0 FEET...WATER AFFECTS THE LOWEST PORTIONS OF LAMBERT 
  ROAD AND AFFECTS LAMAR ROAD APPROXIMATELY 100 FEET NORTH OF THE 
  INTERSECTION WITH COUNTY ROAD 26.

$$

&& 


IN TABLE FORMAT...OBSERVATIONS AND OFFICIAL NWS FORECASTS...IN FEET.


                              OBSERVED        TUE   WED   THU
LOCATION                 FS   STG DAY TIME  02/19 02/20 02/21
                                             6 AM  6 AM  6 AM
FOX RIVER--MO
 WAYLAND               15.0  15.4 MON 10 AM  11.7   8.1   5.8  
ROCK RIVER
 JOSLIN                12.0  11.3 MON 10 AM  12.6  13.0  12.9  
 MOLINE                12.0  12.4 MON 10 AM  12.9  12.9  12.7  
LA MOINE RIVER
 COLMAR                20.0  21.1 MON 10 AM  19.5  16.0  11.8
000 
WGUS83 KDVN 190144
FLSDVN
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
744 PM CST MON FEB 18 2008

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
MISSOURI...

  FOX RIVER AT WAYLAND AFFECTING CLARK COUNTY

.THE FOX RIVER HAS CRESTED...AND HAS NOW FALLEN BELOW FLOOD STAGE.
THE FLOOD WARNING IS CANCELLED.

SAFETY MESSAGE...ADDITIONAL INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/QUADCITIES.

MOC045-190214-
/O.CAN.KDVN.FL.W.0009.000000T0000Z-080219T0654Z/
/WYLM7.1.ER.000000T0000Z.080218T0130Z.000000T0000Z.NO/
744 PM CST MON FEB 18 2008

...FLOOD WARNING IS CANCELLED...

THE FLOOD WARNING IS CANCELLED FOR
  THE FOX RIVER AT WAYLAND.
* AT  6:30 PM MONDAY THE STAGE WAS 13.0 FEET. 
* FLOOD STAGE IS 15.0 FEET.
* FORECAST..THE RIVER WILL CONTINUE TO FALL TO 8.1 FEET BY WEDNESDAY MORNING.


$$

&& 


IN TABLE FORMAT...OBSERVATIONS AND OFFICIAL NWS FORECASTS...IN FEET.


                              OBSERVED        WED   THU   FRI
LOCATION                 FS   STG DAY TIME  02/20 02/21 02/22
                                             6 AM  6 AM  6 AM
FOX RIVER--MO
 WAYLAND               15.0  13.0 MON 06 PM   8.1   5.8   4.5

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this river flood warning went out at Feb 17, 3:24 AM CST, 6 hours 15 minutes earlier.

Area forecast discussion, Feb 17, 3:24 AM CST, 6 hours 15 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
324 AM CST SUN FEB 17 2008

.SYNOPSIS...
THE 00Z ANALYSIS SHOWED A COMPLICATED H5 FLOW PATTERN. THE UPPER
LOW WAS OVER W TEXAS WITH 180M HEIGHT FALLS OVER THE BIG BEND
REGION. SEVERAL S/WS WERE LINED UP UPSTREAM OF THE W TEXAS LOW.
THE NRN MOST S/W OVER MONTANA LOOKED QUITE VIGOROUS WITH 120M HGT
FALLS OVER NORTH DAKOTA. H8 MOISTURE FEED AHEAD OF THE SRN STREAM
LOW WAS IMPRESSIVE FOR LATE WINTER. H8 DEWPOINTS OF 10C TO 16C
WERE FEEDING NORTH THROUGH ERN TX AND OK. AS OF 06Z THE SURFACE
LOW WAS OVER NERN OK WITH A LARGE PCPN SHIELD AS FAR N AS CENTRAL
IA AND NRN IL. AFTER A BRIEF PERIOD OF FZRA OVER THE SRN AND CNTRL
CWA LATE SATURDAY EVENING...MOST OF THE PCPN HAD CHANGED BACK TO
RAIN WITH SURFACE TEMPS IN THE MID 30S AND DEWPOINTS AOA 32. TEMPS
OVER THE NRN COUNTIES ROUGHLY N OF A KFEP...KIOW...KFFL LINE WERE
AOB 32 WITH LIGHT TO MODERATE FZRA OCCURRING AS OF 08Z.

&&

.DISCUSSION...
FIRST OF ALL NO CHANGES ARE PLANNED AS FAR AS THE HEADLINES ARE
CONCERNED. SO FAR THE STORM IS ON TRACK WITH PREVIOUS SHIFTS
FORECAST AND SEE NO NEED TO MAKE ANY DRASTIC CHANGES. AFTER
LOOKING HOW THE 00Z MODELS WERE VERIFYING AT 06Z...HAVE DECIDED TO
BASE THE FORECAST PIMARILY ON THE GFS SINCE IT HAD A BETTER HANDLE
ON THE LOCATION OF THE SURFACE LOW. THE SURFACE LOW IS PROGGED TO
TRACK NORTHEAST INTO WEST CENTRAL IL BY 18Z WITH THE H8 LOW MOVING
ALONG THE MS RIVER. THIS TRACK SUGGESTS THAT THE HEAVIEST PCPN
SHOULD OCCUR ALONG AND EAST OF THE RIVER WHICH CURRENT RADAR
IMAGES SUPPORT. TEMPS WILL BE WARM ENUF TO KEEP THE PCPN ALL RAIN
EXCEPT OVER THE NW ONE THIRD TO ONE FOURTH OF THE CWFA WHERE FZRA
WILL CONTINUE AS WINDS BACK TO THE NE REINFORCING THE COLDER AIR
AT THE SURFACE. WITH THE HEAVIEST RAINS STILL EXPECTED OVER THE
ERN CWFA THE FLOOD WATCH WILL CONTINUE. THIS AFTERNOON AS THE
SURFACE LOW MOVES INTO MI COLDER AIR WILL SURGE EAST ACROSS THE
AREA CHANGING THE FZRA/RA TO SNOW. AT THE SAME TIME THE DEF ZONE
WILL BECOME ESTABLISHED OVER ERN IA. SNOWFALL AMOUNTS OF 6 TO 8
INCHES ARE STILL EXPECTED OVER THE NW FOURTH OF THE CWFA BY LATE
TONIGHT. HOWEVER...THE CHANGE OVER TO SNOW THIS MORNING WILL BE
CRITICAL TO THE OVERALL SNOW AMOUNTS. SNOWFALL AMOUNTS WILL DROP
OFF RAPIDLY TO THE EAST WITH THE IL COUNTIES RECEIVING AN INCH OR
TWO. MODELS ARE STILL SHOWING VERY STRONG WINDS DEVELOPING THIS
AFTERNOON OVER THE AREA. WITH 6+ INCHES OF SNOW EXPECTED IN THE NW
THIS AREA COULD SEE BLIZZARD CONDITIONS FOR AWHILE LATE THIS
AFTERNOON AND THIS EVENING. FOR NOW WILL LET THE WINTER STORM
WARNING RIDE. THE DAY SHIFT WILL BE ABLE TO MONITOR THE STORM FOR
A FEW HOURS TO SEE HOW THE WIND AND SNOW ARE EVOLVING THEN MAKE
THE DECISION WHETHER TO UPGRADE OR NOT. STRONG WINDS AND BLOWING
SNOW WILL ALSO IMPACT AREAS TO THE EAST THIS EVENING BUT WITH
SNOWFALL AMOUNTS MUCH LESS THAN TO THE WEST...CONDITIONS ARE ONLY
EXPECTED TO MEET ADVISORY CRITERIA AT THE WORST. AFTER THIS
EVENING SCATTERED SNOW SHOWERS WILL LINGER THROUGH MONDAY AS H5
TROF AXIS SWINGS THROUGH THE CWFA. STRONG LOW LEVEL CAA THROUGH
MONDAY WILL KEEP TEMPS FROM RECOVERING MUCH DURING THE DAY AND
KEPT HIGHS A FEW DEGREES ABOVE THE EXPECTED MORNING LOWS. SURFACE
RIDGE WILL MOVE THROUGH THE AREA MONDAY NIGHT AND TUESDAY MORNING
SUPPORTING TEMPS BELOW ZERO AGAIN FOR THE NRN THIRD OF THE CWFA
AND SINGLE DIGITS SOUTH. THE 00Z MODELS HAVE PUSHED THE MIDWEEK
SYSTEM FURTHER SOUTH...INTO THE SRN PLAINS. THEREFORE HAVE
DECREASED POPS DURING THE PERIOD AND STARTED TO TREND TEMPS DOWN
FOR WEDNESDAY AND WEDNESDAY NIGHT. THURSDAY AND FRIDAY THE GFS AND
ECMWF DIVERGE WITH THE GFS MOVING THE SRN PLAINS STORM EAST
THROUGH THE GULF COAST STATES. THE ECMWF ON THE OTHER HAND LIFTS
THE STORM NE OVER THE MID MS VALLEY. WITH THE UNCERTAINTY IN THE
MODEL PROGS HAVE LEFT THE PREVIOUS FORECAST INTACT WITH CHANCE
POPS FOR SNOW OVER MOST OF THE AREA THURSDAY THROUGH SATURDAY.
...DLF...

&&

.AVIATION...
IFR TO LIFR CONDITIONS SHOULD PERSIST AT ALL SITES THROUGH AT LEAST
MON MRNG...WITH CIGS/VIS LIKELY LIFTING INTO MVFR RANGE THROUGH
MIDDAY MON.  PRECIP HAS OVERSPREAD THE AREA...WITH RAIN AT KBRL/KMLI
AND FZRA AT KCID/KDBQ.  PRECIP MAY CHANGE TO RAIN BRIEFLY THIS MRNG
AT KCID/KDBQ BEFORE CHANGEOVER TO SNOW BEGINS IN THE LATE MRNG/EARLY
AFTN...WITH CHANGE TO SNOW AT KMLI/KBRL BY MID-AFTN.  WINDS WILL
BACK FROM SERLY TO NERLY THIS MRNG...THEN TO NWRLY IN THE LATE
MRNG/EARLY AFTN AS THE SFC LOW LIFTS NEWD ACROSS THE MS RIVER
VALLEY.  NWLY WINDS WILL INCREASE TO 20-30MPH WITH GUSTS TO 40
MPH...CREATING BLOWING SNOW OR NEAR-BLIZZARD CONDITIONS PARTICULARLY
AT KCID/KDBQ BUT POSSIBLY INTERMITTENTLY AT KMLI/KBRL AS WELL.

MAYES

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...WINTER STORM WARNING UNTIL MIDNIGHT CST TONIGHT FOR BENTON-
     BUCHANAN-CEDAR-CLINTON-DELAWARE-DUBUQUE-IOWA-JACKSON-
     JEFFERSON-JOHNSON-JONES-KEOKUK-LINN-VAN BUREN-WASHINGTON.

     FLOOD WATCH THROUGH THIS AFTERNOON FOR DES MOINES-HENRY IA-LEE.

     WINTER WEATHER ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR LOUISA-
     MUSCATINE-SCOTT.

IL...WINTER STORM WARNING UNTIL MIDNIGHT CST TONIGHT FOR CARROLL-JO
     DAVIESS-STEPHENSON.

     FLOOD WATCH THROUGH THIS AFTERNOON FOR BUREAU-HANCOCK-HENDERSON-
     HENRY IL-MCDONOUGH-MERCER-PUTNAM-ROCK ISLAND-WARREN-
     WHITESIDE.

     WINTER WEATHER ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR HENRY IL-
     MERCER-ROCK ISLAND-WHITESIDE.

MO...WINTER STORM WARNING UNTIL MIDNIGHT CST TONIGHT FOR SCOTLAND.

     FLOOD WATCH THROUGH THIS AFTERNOON FOR CLARK.

&&

DLF/MAYES
Hazardous weather outlook, Feb 17, 4:52 AM CST, 4 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
452 AM CST SUN FEB 17 2008

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-181100-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
452 AM CST SUN FEB 17 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT
A STRONG WINTER STORM WILL MOVE NORTHEAST THROUGH MISSOURI AND
NORTHWEST ILLINOIS TODAY. THE STORM WILL CONTINUE TO SPREAD RAIN
AND FREEZING RAIN OVER THE AREA THIS MORNING. THE FREEZING RAIN
WILL BE LIMITED TO AREAS ROUGHLY NORTHWEST OF A FREEPORT...CEDAR
RAPIDS...FAIRFIELD LINE. ICE ACCUMULATIONS OF A QUARTER TO A HALF
INCH WILL BE POSSIBLE.  PARTS OF SOUTHEAST IOWA AND WEST CENTRAL
ILLINOIS COULD ALSO HAVE A FEW THUNDERSTORMS AND LOCALLY HEAVY
RAINS THIS MORNING. RUNOFF FROM THE RAIN AND SNOW MELT COULD CAUSE
SOME FLOODING.

THE RAIN WILL CHANGE TO SNOW FROM LATE THIS MORNING INTO THIS
AFTERNOON. SUBSTANTIAL SNOW ACCUMULATIONS ARE EXPECTED WEST OF A
LINE FROM MEMPHIS MISSOURI THROUGH FREEPORT ILLINOIS. PARTS OF
THIS AREA COULD SEE AS MUCH AS 6 TO 8 INCHES OF SNOW BY LATE THIS
EVENING. SNOWFALL AMOUNTS WILL DROP OFF RAPIDLY TO THE EAST.
AMOUNTS OF 1 OR 2 INCHES ARE EXPECTED OVER WEST CENTRAL ILLINOIS.
VERY WINDY CONDITIONS ARE ALSO EXPECTED THIS AFTERNOON AND THIS
EVENING. NORTHWEST WINDS WILL BE INCREASING TO 20 TO 30 MPH WITH
GUSTS TOPPING 40 MPH AT TIMES. THE STRONG WINDS WILL CREATE
CONSIDERABLE BLOWING AND DRIFTING SNOW. THE STRONG
WINDS...SNOWFALL AND BLOWING SNOW WILL CREATE NEAR BLIZZARD
CONDITIONS THIS AFTERNOON AND THIS EVENING OVER PARTS OF NORTHWEST
ILLINOIS...EAST CENTRAL AND SOUTHEAST IOWA AND NORTHEAST MISSOURI.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ANOTHER SURGE OF ARCTIC AIR WILL MOVE INTO THE AREA EARLY THIS WEEK.
TEMPERATURES AROUND ZERO AND WIND CHILL BETWEEN -10 AND -20 ARE
EXPECTED MONDAY NIGHT.

ANOTHER WINTER STORM MAY MOVE THROUGH THE REGION FRIDAY AND SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON OR TONIGHT.
BUT...SPOTTERS ARE ENCOURAGED TO CALL IN REPORTS OF RAIN...SNOW AND
ICE AMOUNTS TO THE NATIONAL WEATHER SERVICE DURING THIS WINTER STORM.

In the hours before

Local storm report, Feb 17, 9:01 AM CST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
901 AM CST SUN FEB 17 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     HEAVY SNOW       4 E WHAT CHEER          41.41N 92.28W
02/17/2008  M1.0 INCH        KEOKUK             IA   TRAINED SPOTTER

            INCH OF SNOW HAS FALLEN IN LAST HOUR. CONTINUES AS
            MODERATE SNOW WITH ROADS ICE/SNOW COVERED.

&&

WE
Special weather statement, Feb 17, 9:03 AM CST, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
903 AM CST SUN FEB 17 2008

IAZ067-068-078-089-099-ILZ009-015>018-024>026-034-035-MOZ010-
171815-
MUSCATINE-SCOTT-LOUISA-DES MOINES-LEE-WHITESIDE-ROCK ISLAND-
HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-WARREN-HANCOCK-MCDONOUGH-
CLARK-
INCLUDING THE CITIES OF...MUSCATINE...BETTENDORF...DAVENPORT...
WAPELLO...BURLINGTON...FORT MADISON...STERLING...ROCK FALLS...
MOLINE...ROCK ISLAND...KEWANEE...PRINCETON...HENNEPIN...ALEDO...
OQUAWKA...MONMOUTH...CARTHAGE...MACOMB...KAHOKA
903 AM CST SUN FEB 17 2008

...MODERATE TO HEAVY RAIN WITH FLOODING OF SMALL STREAMS AND
CREEKS...

MODERATE TO HEAVY RAIN WILL MOVE NORTH ACROSS THE AREA THROUGH LATE
MORNING. ADDITIONAL RAINFALL AMOUNTS WITHIN THIS AREA OF RAIN
WILL RANGE FROM AROUND TWO TENTHS TO LOCALLY NEAR ONE HALF INCH.
IN MANY LOCATIONS THIS RAIN WILL BE FALLING ON FROZEN OR SNOW
COVERED GROUND AND WILL GO INTO RUNOFF CAUSING SIGNIFICANT RISES
AND FLOODING ON SOME SMALL CREEKS AND STREAMS...AND PONDING OF
WATER IN URBAN AREAS... HIGHWAYS...STREETS AND UNDERPASSES AS WELL
AS OTHER POOR DRAINAGE AREAS AND LOW LYING SPOTS.
Local storm report, Feb 17, 9:07 AM CST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
907 AM CST SUN FEB 17 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     SNOW             NNW SPRINGVILLE         42.06N 91.45W
02/17/2008  M1.3 INCH        LINN               IA   TRAINED SPOTTER

            SNOWFALL SINCE 730 AM. STILL SNOWING.

&&

MIKEZ
Local storm report, Feb 17, 9:17 AM CST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
917 AM CST SUN FEB 17 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     SNOW             5 NW IOWA CITY          41.71N 91.60W
02/17/2008  E0.8 INCH        JOHNSON            IA   TRAINED SPOTTER

            MODERATE SNOW ON NORTH SIDE OF CORALVILLE WITH 3/4 INCH
            OF NEW SNOWFALL.

&&

12
Local storm report, Feb 17, 9:20 AM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
920 AM CST SUN FEB 17 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0918 AM     HEAVY RAIN       E SOLON                 41.80N 91.49W
02/17/2008  M1.00 INCH       JOHNSON            IA   TRAINED SPOTTER

            STILL SNOWING.

&&

MIKEZ
Local storm report, Feb 17, 9:24 AM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
924 AM CST SUN FEB 17 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0924 AM     HEAVY RAIN       NE AUGUSTA              40.23N 90.95W
02/17/2008  M0.92 INCH       HANCOCK            IL   TRAINED SPOTTER

            SINCE MIDNIGHT.

&&

MIKEZ

Nearby

River Flood Warnings in Missouri, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.